# SDR PCAA0108097

- Difficulty date: August 29, 2001
- Submitted: August 30, 2001
- Operation: Air carrier
- Aircraft: N818EX
- Make and model: Dhav DHC8102
- Aircraft serial: 235
- Aircraft time: 26,073 hours, 28,925 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rivet
- Condition: Missing
- Location: Rt Nacelle
- Part time: 26,073 hours, 28,925 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BGM- DURING FLEET INSPECTION OF NACELLES FOR LOOSE AND MISSING FASTENERS FOUND 4 RIVETS MISSING FROM OUTBOARD RIGHT NACELLE AFT OF FLAP TRACK TRAILING EDGE.  MAINTENANCE REPLACED RIVETS ON RIGHT OUTBOARD NACELLE AFT OF FLAP TRACK TRAILING EDGE.  AIRCRAFT RETURNED TO SERVICE.
